Asymptotic theory of diffusion-flame extinction with radiant loss from the flame zone

Sohrab, S.H and Liñán Martínez, Amable and Williams, F.A. (1982). Asymptotic theory of diffusion-flame extinction with radiant loss from the flame zone. "Combustion Science and Technology,", v. 27 ; pp. 143-154. ISSN 0010-2202.

Description

Title: Asymptotic theory of diffusion-flame extinction with radiant loss from the flame zone
Author/s:
  • Sohrab, S.H
  • Liñán Martínez, Amable
  • Williams, F.A.
Item Type: Article
Título de Revista/Publicación: Combustion Science and Technology,
Date: 1982
Volume: 27
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Motopropulsión y Termofluidodinámica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (617kB) | Preview

Abstract

Laminar diffusion flames in counterflow configurations such as stagnation-point boundary layers are analyzed by methods of matched asymptotic expansions with large parameters being the temperature sensitivities of the rates of chemical heat generation and radiant heat loss. Formulas are derived defining critical conditions for flame extinction, including influences of radiant loss.

More information

Item ID: 1340
DC Identifier: http://oa.upm.es/1340/
OAI Identifier: oai:oa.upm.es:1340
Deposited by: Biblioteca ETSI Aeronauticos
Deposited on: 26 Jan 2009
Last Modified: 20 Apr 2016 06:47
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM